MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG CARD HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG CARD HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Catalog Number 195-100
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The remainder of the investigation remains in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
The consumer reported conflicting results with two binaxnow covid-19 home tests performed.The first test generated a positive result.The repeat test generated a negative result.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 148660 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-100/195-200/ lot 148660 and device part number 195-430h / lot 143676.Quality control release testing met specifications and there were no conflicting results observed.The current overall incident rate for false positive patient results (confirmed and unconfirmed, conflicting results) for this specific lot based on the total quantity of devices manufactured for distribution is (b)(4).The current overall incident rate for false negative patient results (confirmed and unconfirmed, conflicting results) for this specific lot based on the total quantity of devices manufactured for distribution is (b)(4).Abbott diagnostics scarborough was unable to determine an assignable root cause, however, a possible assignable root cause is patient sample interference.Substances in the sample itself may have interfered with the reaction.Based on the above summary, the investigation is deemed complete.

Brand Name
BINAXNOW COVID-19 AG CARD HOME TEST
Common Device Name
LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key13429289
Report Number1221359-2022-00621
Device Sequence Number5354122
Product Code QKP
UDI-Device Identifier00811877011330
UDI-Public01008118770113301721110510148660
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA203107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/05/2021
Device Catalogue Number195-100
Device Lot Number148660
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale